Graphics of truncated sinusoids

Downloads

Downloads per month over past year

Ramesh, S.R. (1989) Graphics of truncated sinusoids. Computers and Graphics, 13 (4). pp. 545-547. ISSN 00978493

[img] Text
GRAPHICS OF TRUNCATED SINUSOIDS.pdf
Restricted to Registered users only

Download (1MB)
Official URL: https://doi.org/10.1016/0097-8493(89)90017-4

Abstract

A variety of beautiful images generated by simple non-iterative real functions are discussed. Explanations for their complicated, chaotic behaviour are given. © 1989.

Item Type: Article
Additional Information: cited By 0
Uncontrolled Keywords: Image Processing - Reconstruction, Chaotic Behavior; Computer Art, Computer Graphics
Subjects: Faculty of Engineering > Computer Science & Information Science Engineering
Divisions: University Visvesvarayya College of Engineering > Department of Computer Science and Information Science Engineering
Depositing User: Mr. Kirana Kumar D
Date Deposited: 01 Feb 2016 09:55
Last Modified: 29 Feb 2016 06:11
URI: http://eprints-bangaloreuniversity.in/id/eprint/388

Actions (login required)

View Item View Item